# SDR DL72S953520

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED, CLEANED CONNECTIONS AND REPLACED BATTERY PACK.  OPERATION NORMAL.
